# SDR 2001UALA00318

- Difficulty date: March 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 30,252 hours, 11,228 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 36169596
- Part serial: P1022C
- Condition: Failed
- Location: Cabin
- Part time: 2,683 hours, 3,348 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN. SUPPLEMENTAL DATA UPDATE FOUND COOLING FAN SHAFT SHEARED AND FAN HOUSING BROKEN.  THIS IS THE LATEST CONFIGURATION (-6) WHICH WAS INSTALLED ON THIS APU ON JUNE 11, 1999.  THIS HAS BEEN A LONG TIME PROBLEM, AND HONEYWELL IS WORKING ON FIXING THESE COOLING FAN FAILURES RESULTING IN APU REMOVALS.
